MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC INFINITY M300; PHYSIOLOGICAL MONITORING SYSTEM

DRAEGER MEDICAL SYSTEMS, INC INFINITY M300; PHYSIOLOGICAL MONITORING SYSTEM
Model Number MS25755
Medical Device Problem Code No Audible Prompt/Feedback (2282)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/25/2022
Type of Reportable Event Death
Event or Problem Description
It was reported that an incident occurred where is was alleged that the infinity central station (ics) did not provide an alarm.Manual cpr was provided however, the involved patient died.The draeger infinity m300 patient worn monitor is used with the infinity central station (ics).The m300 provides alarms to the ics.(involved m300 serial number (b)(4) and associated ics serial number (b)(4).
 
Additional Manufacturer Narrative
A follow-up report will be submitted upon completion of this investigation.
 
Additional Manufacturer Narrative
Review of the m300 logs showed six asystole alarms starting at 11:36 and 11:41.The ics logs show the audio pause for bed-32 being initiated to address the m300 asystole alarms (11:37-11:40 and 11:41-11:43).The complainant confirmed the m300 and ics were both functioning correctly after testing was performed by a draeger technician when the incident was reported.There is no information to support a malfunction of the draeger device occurred.
 
Event or Problem Description
It was reported that an incident occurred where is was alleged that the infinity central station (ics) did not provide an alarm.Manual cpr was provided however, the involved patient died.The draeger infinity m300 patient worn monitor is used with the infinity central station (ics).The m300 provides alarms to the ics.(involved m300 serial number: (b)(6) and associated ics serial number: (b)(6).

Brand Name
INFINITY M300
Common Device Name
PHYSIOLOGICAL MONITORING SYSTEM
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC
6 tech drive
andover MA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC
6 tech drive
andover MA
MDR Report Key15153540
Report Number1220063-2022-00011
Device Sequence Number20234425
Product Code MHX
UDI-Device Identifier04049098048989
UDI-Public04049098048989
Combination Product (Y/N)N
PMA/510(K) Number
K151860
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMS25755
Device Catalogue NumberMS25755
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/27/2022
Supplement Date Received by Manufacturer07/27/2022
Initial Report FDA Received Date08/02/2022
Supplement Report FDA Received Date10/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/04/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.
Outcome Attributed to Adverse Event Death;
Patient SexFemale